Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

what the hell is this??

Recommended Posts

Earlier last week I noticed I developed red bumps (some raised some not) on both my arms, especially one. Not sure at all what this is but I will also get red deposit like marks on my arms in other placed but they would fade within minutes. The red marks right now are still there...not sure if its due to the accutane and their pimples or maybe bites of some sort...I called my dermotologgist anyway and I go see him wednesday.

Edited by joga

Share this post


Link to post
Share on other sites

Are they itchy?

Rough feeling?

If yes, then welcome to the wonderful world of eczema.

Slather up with moisturizer, and to relieve the itch, try an over the counter cortisone cream.

Edited by headtrip_honey

Share this post


Link to post
Share on other sites

I do know what eczema is and there is some on my arm...but Could the eczema cause these red raised bumps??? Its hard to tell if there pimples or not. I think I should maybe lower the dosage the last month and a half. Im entering month 5 soon and havent gotten any pimples really since month 4, not to mention I entered accutane with mild acne...im currently on 80mg, 6'0, and weight 175. Might get it lowered to 60mg.

Share this post


Link to post
Share on other sites
I do know what eczema is and there is some on my arm...but Could the eczema cause these red raised bumps??? Its hard to tell if there pimples or not. I think I should maybe lower the dosage the last month and a half. Im entering month 5 soon and havent gotten any pimples really since month 4, not to mention I entered accutane with mild acne...im currently on 80mg, 6'0, and weight 175. Might get it lowered to 60mg.

Yes, eczema can indeed do that.

The backs of my hands are covered in what look like goose bumps with reddish heads. (red from me scratching them)

Now, I can't say if this is the same thing you have, but it's possible.

Share this post


Link to post
Share on other sites
I do know what eczema is and there is some on my arm...but Could the eczema cause these red raised bumps??? Its hard to tell if there pimples or not. I think I should maybe lower the dosage the last month and a half. Im entering month 5 soon and havent gotten any pimples really since month 4, not to mention I entered accutane with mild acne...im currently on 80mg, 6'0, and weight 175. Might get it lowered to 60mg.

I am experiencing the same thing. I have been on Accutane for 2 months but my face is clearing but both of my arms are covered in what appears to be Eczema. I will be returning to the derm in 2 weeks to have her look at this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×